# SDR SWAA2023052531277

- Difficulty date: April 25, 2023
- Submitted: May 25, 2023
- Operation: Air carrier
- Aircraft: N959WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36674
- Aircraft time: 38,285 hours, 23,370 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Track
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON AFT CARGO BAY TRACK AT LBL 17 BS 767 WL 154.<[01] REMOVED AFT CARGO BAY TRACK TIE DOWN AT BS 727 TO 867 LBL 17 WL 154 IAW SRM 51-40-02-0G-0;[02] LOCATED AND DRILLED NEW AFT CARGO BAY TRACK TIE DOWN AT BS 727 TO 867 LBL 17 WL 154 IAW SRM 51-40-05-0G-0 DWG 146A7501;[03] VERIFIED CORRECTIVE ACTION 2 AND THE MEASUREMENT TABLE.;[04] OK TO INSTALL NEW TRACK TIE DOWN;[05] VERIFIED CORRECTIVE ACTION 4- OK TO INSTALL.;[06] INSTALLED NEW AFT CARGO BAY TRACK TIE DOWN AT BS 727 TO 867 LBL 17 WL 154 IAW SRM 51-40-02-0G-0 DWG 146A7500;[07] VERIFIED CORRECTIVE ACTION 6;[08] CARD COMPLETED;[09] UPDATED INSTALLED PARTS INFO;[10] VERIFIED CORRECTIVE ACTION 9-10 AND MEASUREMENT TABLE
